# SDR IPXA2021082673184

- Difficulty date: August 12, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA703510
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT MLG W/W #3 HYDRAULIC SYS RESERVOIR LOWER MOUNT BRACKET STIFFENER IS CRACKED.REMOVED AND REPLACED CRACKED RT MLG W/W #3 HYDRAULIC SYS RESERVOIR LOWER MOUNT BRACKET STIFFENER IAW SRM 51-33-01 & 51-35-01. (MINOR)
